RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 54, Issue 5, Pages 65–71 (Mi mz2435)  

Blurring of the step for the Schroedinger equation

A. A. Lunin

M. V. Lomonosov Moscow State University

Full text: PDF file (447 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 54:5, 1126–1130

Bibliographic databases:

UDC: 517.95
Received: 05.01.1993

Citation: A. A. Lunin, “Blurring of the step for the Schroedinger equation”, Mat. Zametki, 54:5 (1993), 65–71; Math. Notes, 54:5 (1993), 1126–1130

Citation in format AMSBIB
\Bibitem{Lun93}
\by A.~A.~Lunin
\paper Blurring of the step for the Schroedinger equation
\jour Mat. Zametki
\yr 1993
\vol 54
\issue 5
\pages 65--71
\mathnet{http://mi.mathnet.ru/mz2435}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1267482}
\zmath{https://zbmath.org/?q=an:0832.35118}
\transl
\jour Math. Notes
\yr 1993
\vol 54
\issue 5
\pages 1126--1130
\crossref{https://doi.org/10.1007/BF01208391}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993PF99300007}


Linking options:
  • http://mi.mathnet.ru/eng/mz2435
  • http://mi.mathnet.ru/eng/mz/v54/i5/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:168
    Full text:80
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020